Announcement

Collapse
No announcement yet.

No HRT for SEVEN YEARS !!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • No HRT for SEVEN YEARS !!

    I am currently writing this post for my BF who's computer took a dive. We are VERY grateful for this forum and all the information we have discovered so far. My BF is currently 43 years old. He had his first testicle removed when he was 21 ( i believe this had something to do with it being undesended)...this was non-cancerous. But then 7 years later, he developed seminoma in his other teste and that was removed as well. So after the chemo he was taking injections of depo-testosterone. This went on for years. BUT, he went off of any type of HRT seven years ago because he wasn't in a relationship at the time. But now, since we most recently got together......(4 months ago)......he has gone back to the doctor for the first blood test, and he is wondering how long it will take him to 'feel like his old self', once he starts up the injections again ???
    He hasn't been doing well for most of these 7 years....he is very depressed, fatiqued, no motivation, and he swears he has shrunk in height by a couple inches !! Do you think it is possible for him to use patches ? It seems his insurance will only provide him with a 'regular' doctor who doesn't really appear well informed about what he needs.
    So do you think he can expect to notice a difference after the first shot ??? THANK YOU for any advice you may have to offer !!

  • #2
    I think it was a bad idea to go off the shots, and its beyond me why he chose to, the reduction in height is due to bone disorders, he should have a bone density test, seeing as though he has been off it for so long it might take a couple of months to return to normal maybe even 6 months, although he could feel better instantly, I suggest doing the 1st couple weeks at 200mg per week then droping down to 100mg a week just to build up levels faster.
    The health risks of very low T go beyond what a doctor will tell you.
    Peyronie's, and a need for a mastectomy are 2 of the concerns.

    Theres no reason he shouldnt be able to use the patch except that 2/3rds of people get skin irritation with it.
    Last edited by Michael112; 02-24-07, 11:59 AM.
    Aged 23 ;; 09/06 left I/O ;; Markers normal ;; 100% Seminoma Stage 1. ;; 10x8x16mm & 7x7x8mm ;; rete testis invasion. ;; no vascular invasion. ;; surveillance. ;; HRT.

    Comment


    • #3
      My advice to him would be to NOT go off his HRT in the future..

      Simply because a man isn't planning to be sexually active is a very, very poor reason for him to drop his HRT. As surely as he needs his pancreas to produce proper amounts of insulin each day, your boyfriend needs to immediately get back on and STAY on HRT for the rest of his life. Many men who are androgen deficient badly need HRT but can't find a doctor willing to provide it. He had to have felt physically and mentally miserable for the past 7 years, and it sounds like he already is suffering from symptoms of osteoporosis. Please keep us updated on how this goes

      Comment


      • #4
        Update...
        BF got his first injection 3 days ago. The doc put him on 200mg every other week. His T level is 20 !!!! So far he is experiencing hot flashes and is somewhat aggitated. He feels irritable and a bit anxious. Hopefully these side effects will level out. He wishes a doc would have explained exactly what would happen to him if he went off HRT, but unfortunately, they did not. He thought it was only going to affect libido etc. But perhaps his experience can serve as a warning to others...DO NOT go off HRT. He really has had a tough time these last 7 years. Severe depression and fatigue. We don't know about the bone density test...he needs to tell his doc to test for it. Do you think continued HRT can reverse any bone density issues? Thanks for your support and advice.

        Comment


        • #5
          Not sure, an endo is the doctor to see for metabolic bone disorders.
          He should be on 100mg per week not 200mg every 2 weeks.
          Aged 23 ;; 09/06 left I/O ;; Markers normal ;; 100% Seminoma Stage 1. ;; 10x8x16mm & 7x7x8mm ;; rete testis invasion. ;; no vascular invasion. ;; surveillance. ;; HRT.

          Comment


          • #6
            Why 100 mg per week instead of 200mg per 2 weeks, lower peaks and valleys during the cycle???
            Originally posted by Michael112
            Not sure, an endo is the doctor to see for metabolic bone disorders.
            He should be on 100mg per week not 200mg every 2 weeks.

            Comment


            • #7
              Originally posted by BOBO
              Why 100 mg per week instead of 200mg per 2 weeks, lower peaks and valleys during the cycle???
              Sorry for the late reply for some reason I didnt see this thread as having a new post.
              Yes, on 200mg every 2 weeks your levels fluctuate by day 7-10. And those 1st 6 or so days on 200mg your levels will be over the normal range, an example would be having a TT level of 1500ng/dl for the 1st 6 days then having it decrease to something like 200-300ng/dl for the last few days.
              I have heard of some guys discontinuing there TRT because of the rollercoaster ride, I have heard of doctors putting people on 250mg of sustanon every 3 weeks which I am surprised there are no complaints.
              Aged 23 ;; 09/06 left I/O ;; Markers normal ;; 100% Seminoma Stage 1. ;; 10x8x16mm & 7x7x8mm ;; rete testis invasion. ;; no vascular invasion. ;; surveillance. ;; HRT.

              Comment


              • #8
                Originally posted by BOBO
                Why 100 mg per week instead of 200mg per 2 weeks, lower peaks and valleys during the cycle???
                Weekly injections tend to make the peaks and valleys of HRT a little less. My MD was suggested monthly injections or Androgel. Thank GOD it was Androgel. I would have been nuts for the first and last weeks.

                Comment

                Working...
                X